# SDR 06272005

- Difficulty date: June 24, 2005
- Submitted: June 28, 2005
- Operation: Air carrier
- Aircraft: N60MJ
- Make and model: Beech 1900D
- Aircraft serial: UE60
- Aircraft time: 19,755 hours, 30,577 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Eadi
- Part number: 6229681001
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

BURNING ODOR PRESENT AND NR 1 EADI FLASHING ON AND OFF.
